MathSciNet Relay Station
MathSciNet bibliographic data
MR1603438 (98i:82060) 82C70
Compte, Albert; Metzler, Ralf The generalized Cattaneo equation for the description of anomalous transport processes. J. Phys. A 30 (1997), no. 21, 7277–7289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement